MAUDE Adverse Event Report: INFUTRONIX, LLC ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET

INFUTRONIX, LLC ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET
Model Number HS-001
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported tubing detachment issue was not confirmed.No root cause analysis could be performed, as the affected device was disposed at the user facility.No set was returned from the user facility for investigation.
 
Event or Problem Description
On (b)(6) 2019, a distributor of infutronix reported a tubing detachment issue: "pump was with patient in bed.Rn checked the shift total for charting information (pump was not removed from bag).Rn noticed the bag was wet and then unzipped it to find the iv set tubing completely disconnected from the distal end of the cassette connector." no patient information was reported to infutronix.No information on the medication used at the time of the event was available.No patient injury or harm was reported for this event.On (b)(6) 2019, the distributor reported that the affected device was discarded at the user facility.No information on the expiration date or manufacturing date of the affected device was available.The contract manufacturer of the affected device is (b)(4).

Brand Name
ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
MDR Report Key8701067
Report Number3011581906-2019-00022
Device Sequence Number19318223
Product Code FPA
UDI-Device Identifier00817170020017
UDI-Public00817170020017
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHS-001
Device Catalogue NumberHS-001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1